MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 12MM MICRO; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP PRIMARY STEM 12MM MICRO; PROSTHESIS, SHOULDER
Catalog Number 113612
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign- new zealand d10: cat: 110031424 lot: 6617911 standard 36mm diameter bearing unknown mini humeral tray customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised approximately three months post-initial implantation due to dislocation and subsidence of the humeral stem.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11 the following section was corrected: h4 proposed annex g code: mechanical (g04) - stem d10: cat: 110031424 lot: 66179113 standard 36mm diameter bearing no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Reported event was confirmed by review of radiographs.Review of the available records identified the following: initial implant fit and alignment were normal with subsequent dislocation.No implant loosening.Bone quality is unremarkable.Subsequently, there is malalignment due to dislocation.No other abnormalities.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d10, g3, g6, h1, h2, h6, h11.D10: cat: 115310 lot: j7513659 comp rvrs shldr glnsp std 36mm.Visual examination of the provided picture identified the stem has biodebris on it, showing signs of implantation.The bearing and humeral tray were also explanted and are shown.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP PRIMARY STEM 12MM MICRO
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19689416
Report Number0001825034-2024-01789
Device Sequence Number7117871
Product Code KWT
UDI-Device Identifier00887868267628
UDI-Public(01)00887868267628(17)331202(10)66255313
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113612
Device Lot Number66255313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/01/2024
03/10/2025
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date10/14/2024
03/25/2025
Date Device Manufactured12/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown